Skip to content
My WebMD Sign In, Sign Up
green vaginal discharge.
avatar
An_255399 posted:
I am embarrassed by the fact that I have gone to my GYN twice in eight month. I have a heavy green vaginal discharge. I was told eight months ago that I had a bacterial infection. I was put on Flagyl and another antibiotic. I continue to have discharge and it is getting worse. I do not have pain will urinating but I have itching and it has caused inflammation and a lot of irriation with looks like a red rash. I am using around 10 panty liners a day. I do not know how to approach this topic again. I do not think its a bacterial infection.
Reply
 
avatar
sluggo45692 responded:
Medication is not an exact science. If your still having a discharge, you need to get back to your doctor. If you don't think that doctor is helping, find another. You doctor can not help you if you don't ask for it. Don't be embarrassed by an infection. Anyone can get them one and it will only get worse if you don't do anything about it. Go see your doctor.

Good Luck
 
avatar
nohard responded:
Hi this first bit is from the NHS in the UK
Green, yellow or frothy discharge
Trichomoniasis is a common STI caused by a tiny parasite. It can make your vaginal discharge frothy, yellow or green. You may have a lot of discharge, which may also have an unpleasant fishy smell. Other possible symptoms are soreness, swelling and itching around the vagina, and pain when passing urine.
Trichomoniasis is easily treated with an antibiotic called metronidazole , which your GP will prescribe. If you have trichomoniasis you should visit a local GUM or sexual health clinic as it can exist alongside other STIs.
OK so that's one way out of it or could be, but you say you have been on meds, yes.
So now have a go at this, its sea salt, you bath in it, either in a sitz bath or a normal bath. You just use a couple of handfuls of sea salt in a warm bath, get in and let the water get inside your vagina, twice a day till it clears away.
For more info google this, green vaginal discharge and sea salt, and you can also try sea salt and the vagina.
I do hope this helps you.
Good Luck
 
avatar
dfromspencer responded:
If this has been going on for this long, I think maybe you need to see another doctor??? This sounds very much like Trichominiasis? I think NowHard got it right? But just in case, go see your doctor, or try a new one?!


Good luck!!!


Dennis


Helpful Tips

Tips on Lubricant UseExpert
Many people have questions about how to use lubricant for more comfortable, pleasurable sex. Here are some tips you might consider: 1. ... More
Was this Helpful?
33 of 45 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website